# SDR O9IR2015FA0000338

- Difficulty date: June 17, 2015
- Submitted: July 24, 2015
- Operation: General aviation
- Aircraft: N623AC
- Make and model: Pilats PC12
- Aircraft serial: 722
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 0100087101
- Part serial: 1UF006121
- Condition: Intermittent
- Location: Cockpit
- Part time: 183 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH COMM`S FAILED DURING FLIGHT.  ACFT RETURNED TO DEPARTURE.  PRIOR TO THE AVIONICS POWER BEING TURNED OFF, THE AVIONICS TECHS DUPLICATED THE DISCREPANCY.  CYCLED CIRCUIT BREAKERS 1 AT A TIME FOR EACH OF THE GARMIN GTN-750`S, NAV/COM/GPS/MFD, WITH NO CHANGE.  CYCLED THE CIRCUIT BREAKERS FOR THE GMA-350 AUDIO PANEL.  AFTER THE GMA-350 AUDIO PANEL RESET THE DISCREPANCY WENT AWAY.  THE PILOT REPORTED THIS HAD HAPPENED ONCE OR TWICE BEFORE.  PERFORMED OPS CHECKS OF THE GTN-750`S AND THE GMA-350 AUDIO PANEL IAW GARMIN INSTALLATION MANUALS.  NO FAULTS WERE FOUND.
